Georgia, 2012Hail and Damaging Winds in Georgia, June 10, 2012
June 10, 2012 · NWS FFC · 15 events in 10 counties and zones
, partly due to an upper trough that was over the Lower Mississippi Valley and slowly working its way east. A weak warm front stretching across southern Alabama and Georgia slowly lifted north during the day, providing enough of a focus for showers and thunderstorms to develop during the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $46,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moist southwesterly flow aloft was in place across the Southeast U.S., partly due to an upper trough that was over the Lower Mississippi Valley and slowly working its way east. A weak warm front stretching across southern Alabama and Georgia slowly lifted north during the day, providing enough of a focus for showers and thunderstorms to develop during the afternoon. Some of these storms reached severe levels, with mainly damaging winds reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 10, 12:49 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 10, 12:49 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT SUN JUN 10 2012
.PREV DISCUSSION... /ISSUED 1047 AM EDT SUN JUN 10 2012/
UPDATE...
HAVE MADE SEVERAL MINOR TWEAKS TO GRIDS THIS MORNING...MOSTLY WITH
POPS AND WX. EVEN WITH THE BREAK IN RAIN THAT PART OF THE AREA IS
SEEING NOW...STILL EXPECT THAT EVERYONE WILL SEE RAIN AT SOME
POINT...SO JUST INCREASED POPS TO 100 PERCENT EVERYWHERE.
INSTABILITY IS NOT INCREASING QUITE AS MUCH AS ORIGINALLY
ANTICIPATED AS TEMPS IN NORTH GEORGIA ARE REMAINING COOLER. GFS
MLCAPE FORECAST FOR THIS AFTERNOON DOES BRING AROUND 1000 J/KG
TOWARD THE METRO AREA AS DOES THE SPC MESOANALYSIS/RAP FORECAST.
HOWEVER...WITH SUCH A STABLE AIRMASS ACROSS NORTH AND NORTHEAST
GEORGIA...EXPECT A PRETTY TIGHT INSTABILITY GRADIENT. THAT SAID...
HAVE KEPT CHANCE THUNDER DOWN SOUTH BUT HAVE REMOVED THUNDER
WORDING FOR TODAY IN EXTREME NORTHERN ZONES. WILL REEVALUATE THE
FORECAST FOR TONIGHT THIS AFTERNOON WITH THE MAIN PACKAGE. ALSO
DECREASED MAX TEMPS JUST A TAD TO LINE UP WITH TRENDS. UPDATED
ZONES WILL BE OUT SHORTLY.
TDP
PREV DISCUSSION... /ISSUED 716 AM EDT SUN JUN 10 2012/
PREV DISCUSSION... /ISSUED 407 AM EDT SUN JUN 10 2012/
SHORT TERM /TODAY THROUGH MONDAY/...
GFS/NAM SIMILAR WITH A WET PERIOD IN STORE THROUGH MONDAY.
THIS DUE TO MOIST SW FLOW AHEAD OF AN UPPER TROUGH OVER THE LOWER MS
VALLEY THAT MOVES OVER THE AREA MONDAY. SHOWERS EXPECTED DURING THIS
PERIOD WITH A 20-40 PERCENT CHANCE OF THUNDERSTORMS. A WEAK WARM
FRONT ROUGHLY OVER S AL/GA WILL DRIFT N TODAY/TONIGHT AND LIKELY
DISSIPATE. GFS/NAM STRUGGLING WITH FORECAST STABILITY. MUCAPES MUCH
HIGHER ON THE GFS IN THE 1000-2000 RANGE OVER CENTRAL AND THE
SOUTHERN PART OF N GA TODAY AND THE NAM MORE LIKE 400-800. GFS ON
THE WHOLE IS MUCH HIGH THAN THE NAM FOR MONDAY AS WELL. ALL IN ALL
THINK THE BEST CHANCE FOR THUNDERSTORMS IS OVER CENTRAL AND MAYBE
THE SOUTHERN PORTION OF N GA TODAY AND MOSTLY HIT OR MISS AND BRIEF.
FORECAST HIGH TEMPERATURES RUNNING 6-10 DEGREES BELOW NORMAL TODAY
AND AROUND 5 DEGREES BELOW NORMAL MONDAY. FORECAST LOW TEMPERATURES
RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT.
OVERALL CONFIDENCE IS MEDIUM TO HIGH.
BDL
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA
THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME.
MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS
THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH
GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL
GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING
SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO
KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA
MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS
TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY
WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE
VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY
OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE
DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER
MOISTURE LINGERING OVER THE AREA.
TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR
THE REST THE EXTENDED PERIOD.
49
HYDROLOGY...
FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH
RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS
SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS.
THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM
COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS.
THIS WILL CONTINUE TO BE MONITORED.
&&
.AVIATION...
18Z UPDATE...
WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH
AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS
AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO
LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD
DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD
MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED
AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED
PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING
GROUP FOR ATL AFTER 18Z.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY.
MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES.
HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND
IMPACTS TO ATL.
TDP
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 77 67 82 67 / 100 90 90 70
ATLANTA 77 68 81 68 / 100 90 90 70
BLAIRSVILLE 69 65 74 64 / 100 90 100 80
CARTERSVILLE 78 68 81 67 / 100 90 90 70
COLUMBUS 82 71 84 70 / 100 80 70 50
GAINESVILLE 73 67 78 66 / 100 90 90 80
MACON 82 70 86 70 / 100 70 70 50
ROME 78 69 81 67 / 100 90 90 70
PEACHTREE CITY 78 68 81 66 / 100 90 90 60
VIDALIA 84 71 88 71 / 100 60 70 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE...
SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER.
&&
Hazardous weather outlook, Jun 10, 11:54 AM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT SUN JUN 10 2012
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1252 PM EDT SUN JUN 10 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
SCATTERED THUNDERSTORMS ARE POSSIBLE.
.SYNOPSIS...
AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH
TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS
NORTHWARD.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING
WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE
EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING.
.DISCUSSION...
DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL
BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD
SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE
POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE
CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS
AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF.
VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE
THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE
IN THAT AREA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN
UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY...
ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS
AFTERNOON FOR WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 10, 11:46 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 PM EDT SUN JUN 10 2012
GAZ086-101715-
1246 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 115 PM EDT...
AT 1242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH
TO INDICATE THE PRESENCE OF A TORNADO AT 1242 PM EDT. STILL...THE
ENVIRONMENT NEAR THIS STORM SUGGESTS AN ENHANCED RISK OF A BRIEF...
GENERALLY WEAK...TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO
POSSIBLE AS THE LINE MOVES ACROSS EMANUEL COUNTY THROUGH 115 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CANOOCHEE AND
GARFIELD.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS THUNDERSTORM MOVES EAST OF YOUR AREA...
THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3258 8214 3272 8227 3282 8214 3281 8213
3278 8212 3266 8208 3264 8204
TIME...MOT...LOC 1645Z 231DEG 16KT 3271 8214Special weather statement, Jun 10, 1:07 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT SUN JUN 10 2012
GAZ105-106-101845-
207 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 203 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TREMONT TO FORT EARLY...MOVING NORTH AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP AND DOOLY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE FORT EARLY...EAST CRISP...WENONA...
RAINES...TREMONT...CORDELE...THE GEORGIA VETERANS MEMORIAL STATE
PARK...TIPPETTVILLE...RICHWOOD AND VIENNA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3185 8395 3193 8392 3204 8397 3212 8393
3221 8366 3225 8360 3224 8361 3185 8363
3187 8382 3184 8394
TIME...MOT...LOC 1807Z 202DEG 20KT 3203 8370 3196 8378
3190 8395Special weather statement, Jun 10, 1:20 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUN 10 2012
GAZ090-102-101900-
220 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 300 PM EDT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS FROM SOUTHWEST OF SANFORD TO NEAR CUSSETA...
MOVING NORTH AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANFORD...PROVIDENCE
CANYON STATE PARK...THE FLORENCE MARINA STATE PARK...CHARLES...
OMAHA...LOUVALE...JAMESTOWN AND SOUTH FORT BENNING. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3194 8495 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3220 8498
3223 8497 3223 8493 3226 8490 3231 8497
3230 8473 3192 8485
TIME...MOT...LOC 1820Z 186DEG 21KT 3194 8505Special weather statement, Jun 10, 2:09 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT SUN JUN 10 2012
GAZ093>095-105-102000-
309 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 400 PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO GROVE PARK...MOVING NORTH AT
20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PEACH...MACON...DOOLY AND HOUSTON COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE POINTS...
UNADILLA...DOOLING...BYROMVILLE...GROVE PARK...CLINCHFIELD...
GROVANIA...ELKO...HENDERSON...MONTEZUMA...MOSS OAK...MEADOWDALE...
PERRY...MEADOWDALE AND HOUSTON LAKE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3217 8403 3251 8405 3250 8402 3256 8396
3256 8395 3257 8394 3268 8368 3266 8361
3224 8363
TIME...MOT...LOC 1909Z 178DEG 19KT 3231 8394 3234 8386
3241 8369Thunderstorm Wind, Houston
- When
- June 10, 2:15 PM EST to 2:20 PM EST
- Where
- Houston County, 0.9 mi NW of Henderson to 0.9 mi SW of Clinchfield
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 32.340, -83.790
The Houston County Emergency Manager and law enforcement reported that 10 trees were blown down across the southern portion of the county.
Thunderstorm Wind, Houston
- When
- June 10, 2:42 PM EST
- Where
- Houston County, 0.58 mi E of Kings Crossing
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 32.570, -83.590
The Houston County Emergency Manager reported that three trees fell on a house along Wisteria Drive. The trees caused the roof to partially collapse on the house.
Thunderstorm Wind, Bibb
- When
- June 10, 3:00 PM EST
- Where
- Bibb County, 0.9 mi NE of Lanier Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.860, -83.640
Bibb County Fire Rescue reported that two trees were blown down just north of the I-16 and I-75 split.
Thunderstorm Wind, Jones
- When
- June 10, 3:25 PM EST
- Where
- Jones County, 2.22 mi NW of Five Points to 0.69 mi S of Bragg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.040, -83.680
The Jones County 911 Center reported that seven trees were blown down across the county.
Thunderstorm Wind, Putnam
- When
- June 10, 3:55 PM EST
- Where
- Putnam County, 0.58 mi E of Hunts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.330, -83.390
The Putnam County 911 Center reported that two trees were blown down onto power lines in Eatonton.
Hail, Houston
- When
- June 10, 4:06 PM EST to 4:10 PM EST
- Where
- Houston County, 2.33 mi W of Houston Lake
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.500, -83.710
Amateur radio operators relayed a report of nickel sized hail lasting for four minutes in central Houston County.
Thunderstorm Wind, Greene
- When
- June 10, 4:26 PM EST
- Where
- Greene County, 0.69 mi N of Greensboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 33.580, -83.180
The Greene County 911 Center reported that a few power lines were downed in Greensboro.
Thunderstorm Wind, Greene
- When
- June 10, 4:41 PM EST
- Where
- Greene County, 0.69 mi S of Union Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 33.610, -83.070
The Greene County 911 Center reported that several trees were blown down on Georgia Highway 77 South in Union Point.
Thunderstorm Wind, Macon
- When
- June 10, 4:48 PM EST
- Where
- Macon County, 0.43 mi NNW of Bartlett to 0.67 mi SE of Oglethorpe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $750
- Reported by
- Emergency Manager
- Coordinates
- 32.336, -84.122
The Macon County Emergency Manager reported three trees were blown down along Highway 90 between Bartlett and Oglethorpe.
Thunderstorm Wind, Peach
- When
- June 10, 5:00 PM EST
- Where
- Peach County, 0.58 mi W of Ft Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 32.550, -83.890
The Peach County 911 Center reported a few down trees in Fort Valley.
Thunderstorm Wind, Houston
- When
- June 10, 5:26 PM EST
- Where
- Houston County, Holly Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 32.570, -83.580
The public reported that four trees were blown down in a yard on Bear Lake Road.
Thunderstorm Wind, Jefferson
- When
- June 10, 6:47 PM EST
- Where
- Jefferson County, Wadley
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- Law Enforcement
- Coordinates
- 32.870, -82.400
Law enforcement reported a tree down near Highway 1.
Thunderstorm Wind, Washington
- When
- June 10, 6:50 PM EST
- Where
- Washington County, 0.69 mi N of Riddleville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- County Official
- Coordinates
- 32.910, -82.670
The Washington County 911 Center reported two trees were blown down along Georgia Highway 231 in Riddleville.
Thunderstorm Wind, Jefferson
- When
- June 10, 7:05 PM EST
- Where
- Jefferson County, 0.69 mi S of Louisville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- County Official
- Coordinates
- 32.990, -82.400
The Jefferson County 911 Center reported a couple of downed trees along Old U.S. Highway 1 in Louisville.
Thunderstorm Wind, Emanuel
- When
- June 10, 7:10 PM EST
- Where
- Emanuel County, 3 mi NNW of Blundale
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $250
- Reported by
- County Official
- Coordinates
- 32.790, -82.400
The Emanuel County 911 Center reported that a tree was blown down south of Wadley.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 10, 20121 death · 1 event
- Heat in Pennsylvania, June 10, 20121 death · 1 event
- Rip Current in New Jersey, June 10, 20121 death · 1 event
- Excessive Heat in Texas, June 10, 20121 death · 1 event
- Tornadoes and Hail in Minnesota, June 10, 2012$1.0 million · EF0 · 35 events
- Wildfire in Arizona, June 10 to 30, 20125 injured · 4 events
- Hail and Damaging Wind in Florida, June 10, 2012$50,000 · 1 in hail · 2 events
- Damaging Winds in Georgia, June 10 to 11, 2012$24,000 · 55 kt wind · 9 events
- Damaging Winds and Lightning Strike in Iowa, June 10 to 11, 2012$28,000 · 52 kt wind · 3 events
- Hail and Damaging Winds in New Jersey, June 10, 2012$26,000 · 56 kt wind · 4 events
- Tornado and Damaging Wind in South Carolina, June 10, 2012$22,000 · EF0 · 2 events
- Damaging Wind and Lightning Strike in Alabama, June 10, 20122 injured · $10,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384594, 384595, 384597, 384598, 384599, 384591, 384600, 384601, 384608, 384602, 384603, 384604, 384605, 384606, 384607.